# SDR CHQA200800039

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 14,190 hours, 12,346 cycles
- Engine: Ge CF343B1
- Engine time: 14,187 hours, 12,344 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF TO IAH - AFTER TAKEOFF, THE CREW RECEIVED A REV NR 1 UNLOCK MESSAGE ON EICAS, THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO FIELD AND LANDED UNEVENTFULLY AT SDF.  MAINTENANCE LOCKED OUT THE REVERSER AND PLACED IT ON MEL.
